# SDR AALA202410282029

- Difficulty date: October 26, 2024
- Submitted: October 28, 2024
- Operation: Air carrier
- Aircraft: N816AA
- Make and model: Boeing 787-8
- Aircraft serial: 40634
- Aircraft time: 32,722 hours, 4,439 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 100260201
- Condition: Faulted
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: WHILE PERFORMING W/C: 78T21033001 FOUND FAULT: MAINT MSG: 33-11311. MAINTENANCE REPLACED WIRELESS EMERGENCY LIGHTING SYSTEM CONTROL UNIT BATTERY WBU 11 W/ HARDWARE SERIAL NUMBER ST19120607 IAW AMM'33-51-07.
